MathSciNet Relay Station
MathSciNet bibliographic data
MR875396 47A35 (28D99 47B38)
Akcoglu, M. A.; Sucheston, L. An alternating procedure for operators on $L_p$ spaces. Proc. Amer. Math. Soc. 99 (1987), no. 3, 555–558.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement